# SDR BJNA080402

- Difficulty date: April 2, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N43XA
- Make and model: Boeing 737-400
- Aircraft serial: 24796
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 654997025
- Part serial: KE01477
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STABILIZER TRIM WOULD NOT KEEP UP WITH THE COMMANDED POSITION, ASSOCIATED WITH A STAB OUT OF TRIM ANNUNCIATION.  STABILIZER TRIMMED "UP" OK.  REMOVED AND REPLACED STABILIZER JACK SCREW ASSEMBLY.  OVERHAUL FOUND - P/N 54032-006 SCREW ASSEMBLY WORN; P/N 65C34615-1 SLEEVE OUT OF TOLERANCE; P/N 69-44011-8 GEAR OUT OF TOLERANCE; BEARINGS WORN REQUIRED REPLACEMENT; SPRING OUT OF TOLERANCE.  (S)
